RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pertsin, Aleksandr Iosifovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:35
Abstract pages:65
Full texts:6

http://www.mathnet.ru/eng/person108445
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. O. K. Nugmanov, A. I. Pertsin, L. V. Zabelin, G. N. Marchenko, “The Molecular-crystal Structure of Cellulose”, Usp. Khim., 56:8 (1987),  1339–1357  mathnet; Russian Chem. Reviews, 56:8 (1987), 764–776  isi
1971
2. L. I. Aksenova, D. K. Belashchenko, A. I. Pertsin, “Электроперенос, электросопротивление и плотность электронных состояний в расплавах $ Cs-\rm K$ и $\rm Na - \rm Cs$”, TVT, 9:6 (1971),  1159–1167  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019